How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Tiwari Your Own Question
Dr.Tiwari, Doctor.
Category: Health
Satisfied Customers: 5256
Experience:  M.D.
Type Your Health Question Here...
Dr.Tiwari is online now
A new question is answered every 9 seconds

Good Morning ! My mother, almost 100 years old, has severe

Resolved Question:

Good Morning !

My mother, almost 100 years old, has severe pains in her legs. These seem to develop towards the evening and almost every day. She takes a cocktail of medicaments which I think might contribute to her problem, and I recently asked her doctor if he might consider reducing her doses to see if that helped. But he did not agree. He does not know the origin of these pains and spasms. Can youi help?
Submitted: 6 years ago.
Category: Health
Expert:  Dr.Tiwari replied 6 years ago.
Chat Conversation Started



Will you please tell me about the drugs which your mother is taking so that i can look at them?

Please reply.

Expert:  Dr.Tiwari replied 6 years ago.
Chat Conversation Ended

If you are still working with your Expert on this question, you can post additional replies and receive additional information on this page.  If you received a satisfactory answer in Chat, you can accept the chat conversation above.
Customer: replied 6 years ago.

Here are the medicines she is taking:


Lyrica, 50 mg, 3 x per day.

Adartrel 2 mg, 1x per day

Aspirin Cardio 100, 1x per day

Nexium 40, 1x per day

Torasemid Sandoz Eco 10, 5x per week.

Cosaar 50, 1x per day

Vitamine Becozyme forte, 1x per day

Auxiolit, half tablet per day.


Thank you for your attention


Expert:  Dr.Tiwari replied 6 years ago.
Thanks for information.

The medicines your mother is taking are generally with in normal doses & dose not consist of higher doses.The drugs which may lead to occurrence of the sever pain & restless legs is the TORASEMID & auxiolit ,most probably she is taking this torsemid to control her blood pressure & swelling.You may ask your doctor to reduce the doses of this if possible.Instead of this the severe pain at the limbs may be due to presence of inflammation in muscles or electrolyte disturbances for this you may add a good anti inflammatory analgesic preparation like advil & should give her a preparation of L carnitine.This will help in relieving the symptoms.

Hope this will help you.
Dr.Tiwari and 4 other Health Specialists are ready to help you

Related Health Questions